Hsiuping University of Science and Technology Institutional Repository : Item 310993100/928
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 4343/7642
Visitors : 3705567      Online Users : 593
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.hust.edu.tw/dspace/handle/310993100/928

Title: Hybrid Numerical Method Applied to 3-D Multilayered Hollow Cylinder with Periodic Loading Conditions.
Authors: Lee, Z. Y.
Date: 2005
Issue Date: 2009-01-13T06:10:39Z
Relation: Applied Mathematics and Computation. 166(1) 95-117.
Appears in Collections:[Department of Mechanical Engineering & Graduate Institute of Precision Machinery and Manufacturing Technology] Journal

Files in This Item:

There are no files associated with this item.

All items in HUSTIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback